Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

An extension of Lagrange's expansion


Author: H. Bateman
Journal: Trans. Amer. Math. Soc. 28 (1926), 346-356
MSC: Primary 35A25
MathSciNet review: 1501349
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35A25

Retrieve articles in all journals with MSC: 35A25


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1926-1501349-0
PII: S 0002-9947(1926)1501349-0
Article copyright: © Copyright 1926 American Mathematical Society